Banach Journal of Mathematical Analysis

Structural transition between $L^{p}(G)$ and $L^{p}(G/H)$

Behrooz Olfatian Gillan, Mohammad Ramezanpour, and Narguess Tavallaei

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $H$ be a compact subgroup of a locally compact group $G$. We consider the homogeneous space $G/H$ equipped with a strongly quasi-invariant Radon measure $\mu$. For $1\leq p\leq +\infty$, we introduce a norm decreasing linear map from $L^{p}(G)$ onto $L^{p}(G/H,\mu)$ and show that $L^{p}(G/H,\mu)$ may be identified with a quotient space of $L^{p}(G)$. Also, we prove that $L^{p}(G/H,\mu)$ is isometrically isomorphic to a closed subspace of $L^{p}(G)$. These help us study the structure of the classical Banach spaces constructed on a homogeneous space via those created on topological groups.

Article information

Source
Banach J. Math. Anal., Volume 9, Number 3 (2015), 194-205.

Dates
First available in Project Euclid: 19 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.bjma/1419001712

Digital Object Identifier
doi:10.15352/bjma/09-3-14

Mathematical Reviews number (MathSciNet)
MR3296134

Zentralblatt MATH identifier
1314.43005

Subjects
Primary: 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.
Secondary: 43A85: Analysis on homogeneous spaces 46B25: Classical Banach spaces in the general theory

Keywords
Locally compact topological group homogeneous space strongly quasi--invariant measure classical Banach space

Citation

Tavallaei, Narguess; Ramezanpour, Mohammad; Olfatian Gillan, Behrooz. Structural transition between $L^{p}(G)$ and $L^{p}(G/H)$. Banach J. Math. Anal. 9 (2015), no. 3, 194--205. doi:10.15352/bjma/09-3-14. https://projecteuclid.org/euclid.bjma/1419001712


Export citation

References

  • O. Christensen, Frames and Bases: An Introductory Course, Springer, Boston, 2008.
  • C.H. Chu and A.T.M. Lau, Jordan structures in harmonic functions and Fourier algebras on homogeneous spaces, Math. Ann. 336 (2006), no. 4, 803–840.
  • F. Esmaeelzadeh and R.A. Kamyabi-Gol, Admissible wavelets on groups and their homogeneous spaces, Pure Math. Sci. 3 (2014), no. 1, 1–8.
  • G.B. Folland, A Course in Abstract Harmonic Analysis, CRC Press, Boca Raton, 1995.
  • B.E. Forrest, Fourier analysis on coset space, Rocky Mountain J. Math. 28 (1998), no. 1.
  • B.E. Forrest, E. Samei and N. Spronk Convolutions on compact groups and Fourier algebras of coset spaces, Studia Math. 196 (2010), no. 3, 223–249.
  • A. Ghaani Farashahi and R.A. Kamyabi-Gol, Frames and homogeneous spaces, J. Sci. Islam. Repub. Iran 22 (2011), no. 4, 355–361.
  • R.A. Kamyabi-Gol and N. Tavallaei, Wavelet transforms via generalized quasi-regular representations, Appl. Comput. Harmon. Anal. 26 (2009), no. 3, 291–300
  • E. Kaniuth, Weak spectral synthesis in Fourier algebras of coset spaces, Studia Math. 197 (2010), no. 3, 229–246.
  • V.V. Kisil, Calculus of operators: covariant transform and relative convolutions, Banach J. Math. Anal. 8 (2014), no. 2, 156–184.
  • K. Parthasarathy and N. Shravan Kumar, Fourier algebras on homogeneous spaces, Bull. Sci. Math. 135 (2011), no. 2, 187–205.
  • H. Reiter and J.D. Stegeman, Classical Harmonic Analysis and Locally Compact Groups, Oxford Science Publications, Clarendon Press, New York, 2000.